# SDR FDKA200708373

- Difficulty date: August 5, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 16,312 hours, 14,869 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6003 JFK (0550 PHX LCL)  - MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE.  MX ADJUSTED TOP DOOR ROLLERS.  LUBED DOOR HINGES.  OPS GOOD.
